American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Roger D. Nussbaum. Hilbert's projective metric and iterated nonlinear maps. Memoirs of the AMS 75 (1988) MR 961211.
Book volume table of contents

[2] James M. Greenberg and Wolfgang Alt. Stability results for a diffusion equation with functional drift approximating a chemotaxis model . Trans. Amer. Math. Soc. 300 (1987) 235-258. MR 871674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald C. Solmon, Kennan T. Smith and Sheldon L. Wagner. Addendum to “Practical and mathematical aspects of the problem of reconstructing objects from radiographs”. Bull. Amer. Math. Soc. 84 (1978) 691. MR 0490033.
Abstract, references, and article information   
View Article: PDF

[4] Kennan T. Smith, Donald C. Solmon and Sheldon L. Wagner. Practical and mathematical aspects of the problem of reconstructing objects from radiographs. Bull. Amer. Math. Soc. 83 (1977) 1227-1270. MR 0490032.
Abstract, references, and article information   
View Article: PDF

[5] R. B. Kellogg. Uniqueness in the Schauder fixed point theorem . Proc. Amer. Math. Soc. 60 (1976) 207-210. MR 0423137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George H. Pimbley Jr.. A direction of bifurcation formula in the theory of the immune response. Bull. Amer. Math. Soc. 82 (1976) 56-58. MR 0401224.
Abstract, references, and article information   
View Article: PDF

[7] G. S. Ladde. Competitive processes and comparison differential systems . Trans. Amer. Math. Soc. 221 (1976) 391-402. MR 0407401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. I. Rubinow. Some mathematical problems in biology. Bull. Amer. Math. Soc. 81 (1975) 782-794. MR 0403713.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia